# SDR UPS04843131

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Engine: Ge CFM562C
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Condition: Odor
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE NOTICED VERY BAD BURNING SMELL COMING FROM RT SIDE OF AIRCRAFT BEHIND REAR JUMPSEATS NOT ELECTRICAL SMELL R MANIFOLD TEMP 240 C R PACK ON AND OFF NO CHANGE.  LT PACK SYSTEM CKD GOOD NO SMELL.  RT SYSTEM HAS OIL SMELL FOUND RT ACM BAD DEFERRED IAW MEL 21-39. PLACARD INSTALLED. GRD RAN ENGINE AT PWR PERFORMED MANIFOLD AIR ABNORMAL TEMPERATURE INDICATION TEST. FOUND L/H TEMP BULB READING LOW. FOUND SKYDROL OVER SERVICED BY APPROX.5 GALS. RAN BOTH PACKS NO ABNORMAL SMELL. TEMP O ALL WORK IAW MM 36-00-00.
